| Model Number |
SM-5624 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a skin closure, following excision of endometriosis, the needle popped off string.
Additional Manufacturer Narrative
Uf/importer rpt number: (b)(4).If information is provided in the future, a supplemental report will be issued.